Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On medication for insomnia and anxiety. Getting panic attack after stopping medication. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
I take temazapam for insomnia, I used to take Xanax for anxiety but have since stopped being prescribed it. I recently had a panic attack and took one of my old Xanax to calm me down quickly, and now I have to take a.drug test. I and not concerned with the temazapam cause I have a current proscription with refills. My concern is the Xanax. Will the drug test be able to tell the difference in medication.
Posted Fri, 31 Aug 2012 in Medicines and Side Effects
Answered by Dr. Sourav Ganguly 1 hour later
Thanks for your query.
Both Xanax (alprazolam) and temazepam are benzodiazepine group of drugs but the produce different metabolite so drug test can differentiate between two.
Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.
Wish you good health.
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor